Had constipation. Doctor gave me miralax (polyethylene glycol). Seemed to do the trick but now I have a constant stomach pressure and I can't eat as much as I used to.
See Your Doctor. While your constipation was treated, there may have been an underlying cause for the constipation that is still affecting you. See your doctor for an evaluation.
I have a blockage of poop and the doctor gave me miralax (polyethylene glycol) and its not working I am in a lot of pain what do I do" my stomach and back are in a lot of pain
The . The fact that your stomach and back hurt and you "are in a lot of pain" along with the constipation are worrisome. You could be dealing with a bowel obstruction. If you have not done so already you need to seek medical care. For the future if constipation is your only concern and oral medications do not work, you can buy an over the counter enema. Also drink plenty of fluids and eat a diet high in fiber. Best of luck. Read more...
My mom cannot use the bathroom regularly. She has to constantly drink Miralax (polyethylene glycol) and is on all types of meds. Her stomach kills her. Should she see a doc?
YES, absolutely. The most worrisome possibility is that something is causing a blockage in her intestines, and she needs to see her physician and be evaluated specifically for this problem. Read more...